Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 19, 2012, 5:53 AM CDT for Ramsey County, Washington County, Minnesota; Saint Croix County, Wisconsin. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2012, 5:53 AM CDT (10:53 UTC)
- Expired
- Jun 19, 2012, 6:30 AM CDT
- In force
- 37 min
- Issued by
- NWS Twin Cities, MN
Counties Ramsey County, MN, Washington County, MN, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:55 AM CDT | HAIL 1 | Vadnais Heights, MN | |
| Jun 19, 6:20 AM CDT | HAIL 1 | Lake Elmo, MN | REPORTED NEAR INTERSECTION OF LAKE ELMO AVE AND HWY 5. TIME ESTIMATED. |
| Jun 19, 6:22 AM CDT | HAIL 1 | 2 Sw Stillwater, MN | |
| Jun 19, 6:30 AM CDT | HAIL 1.5 | Stillwater, MN | QUARTER TO PING PONG BALL SIZED HAIL REPORTED NEAR INTERSECTION OF ORLEANS AND HARRIET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2661 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410
WWUS83 KMPX 191053
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 AM CDT TUE JUN 19 2012
MNZ062-063-WIZ014-023-191130-
POLK-RAMSEY-ST. CROIX-WASHINGTON-
553 AM CDT TUE JUN 19 2012
...THUNDERSTORMS MOVING THROUGH POLK...RAMSEY...ST.
CROIX AND WASHINGTON COUNTIES THROUGH 630 AM CDT...
AT 550 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR LAUDERDALE. THIS STORM WAS MOVING EAST AT 50 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROSEVILLE.
LITTLE CANADA.
GEM LAKE.
WILLERNIE.
STILLWATER.
OAK PARK HEIGHTS.
LAT...LON 4535 9249 4504 9236 4491 9319 4491 9320
4501 9320 4504 9322 4512 9323 4512 9303
4523 9301
TIME...MOT...LOC 1052Z 253DEG 43KT 4501 9316
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 4:22 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 19, 4:22 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 AM CDT TUE JUN 19 2012
.DISCUSSION...
TODAY AND TONIGHT...SEVERAL PARAMETERS IN PLACE LATER TODAY THAT
SUPPORT ANOTHER SEVERE WEATHER AND FLOODING THREAT ONCE AGAIN.
THEREFORE...DESPITE THE ONGOING CONVECTION...DECIDED TO FOCUS MORE
ON LATER TODAY THAN THE PRESENT WEATHER. THE CONDITIONAL THREAT
THIS AFTERNOON WILL DEPEND ON WHETHER OR NOT THE CAP CAN
HOLD...AND HOW MUCH DYNAMIC DESTABILIZATION TAKES PLACE WITH THE
APPROACHING UPPER LEVEL WAVE. EARLY MORNING WV IMAGERY OVERLAID
WITH RAP40 500MB HEIGHTS AND WINDS SHOWED THE UPCOMING WEATHER
MAKER IN THE FORM OF A LONGWAVE TROUGH CROSSING THE NORTHERN
ROCKIES WITH SOUTHWESTERLY FLOW DOWNSTREAM OF THIS WAVE. AT THE
SURFACE...A WARM FRONT WAS DRAPED E/W ACROSS THE REGION...WITH
DEWPOINTS NEAR 60 ACROSS THE METRO AND NEW RICHMOND WI...WHILE
SOUTH OF THE BOUNDARY DEWPOINTS WERE NEAR 70 WITH SOUTHERLY WINDS.
AS ONE WOULD EXPECT...THE CAPE GRADIENT WAS RIGHT ALONG THIS WARM
FRONT. AN MCS WAS ONGOING ACROSS WESTERN MINNESOTA...WHOSE OUTFLOW
WILL LIKELY REINFORCE THE FRONTAL BOUNDARY AS IT MOVES EASTWARD
INTO WISCONSIN WHILE BEING FUELED BY THE LOW LEVEL JET DURING THE
REST OF THE MORNING. ONCE THE THUNDERSTORMS EXIT THE
REGION...CLEAR SKIES AND SOUTHERLY WINDS WILL ALLOW THE BOUNDARY
LAYER TO QUICKLY DESTABILIZE...WITH 3000J/KG OF SBCAPE EXPECTED.
HOWEVER...THESE LARGE CAPE VALUES DON/T COME WITHOUT A CATCH. THE
CATCH IS THAT 700MB TEMPS +10 TO +12C BENEATH AN ELEVATED MIXED
LAYER WILL SUPPRESS CONVECTION DURING THE EARLY AFTERNOON
HOURS...ESPECIALLY ACROSS THE SOUTHERN HALF OF THE CWA.
MEANWHILE...A SURFACE LOW WILL DEVELOP AND MOVE ACROSS THE EASTERN
DAKOTAS INTO WESTERN MINNESOTA. AS IT DOES SO...THE WARM FRONT
WILL LIFT NORTHWARD AND SOUTHERLY WINDS WILL INCREASE TO 25G35KTS.
FORECAST SOUNDING ALONG THIS WARM FRONT SHOW BOTH INCREDIBLE SPEED
AND DIRECTIONAL SHEAR IN THE WIND PROFILE. STORMS SHOULD REMAIN
ELEVATED ALONG THE FRONT AND NOT REALIZE THE FAVORABLE
DYNAMICS...BUT IF STORMS ARE ABLE TO BECOME SURFACE BASED THE
POTENTIAL EXISTS FOR TORNADIC SUPERCELLS...MAINLY NORTH OF I-94.
AS THE SURFACE LOW CONTINUES NORTHEAST TOWARDS THE ARROWHEAD OF
MN...A COLD FRONT WILL CROSS THE MN/DAKOTA BORDER DURING THE
EVENING HOURS. CONVERGENCE ALONG THIS FRONT...IN COMBINATION WITH
MID LEVEL COOLING FROM THE AFOREMENTIONED APPROACHING UPPER LEVEL
WAVE...SHOULD BE ENOUGH TO GENERATE DEEP CONVECTION. STORMS WILL
INITIALLY START OUT AS DISCRETE CELLS WITH ALL MODES OF SEVERE
WEATHER POSSIBLE...BUT SHOULD GROW UPSCALE INTO A LINEAR COMPLEX
AND TRANSITION TO MORE OF A WIND/HAIL THREAT. STORMS MAY
EVENTUALLY BECOME ELEVATED AT THE COLD FRONT MOVES
SOUTHEASTWARD...BUT COULD STILL POSE A HAIL/WIND THREAT.
FINALLY...GIVEN THE RECENT RAINS OVER THE PAST FEW DAYS...NOT TO
MENTION THE ONGOING MCS...SOILS ARE SATURATED AND ANY HEAVY RAIN
WILL POSE A FLOOD THREAT. ESPECIALLY IN THE SENSITIVE CANNON RIVER
BASIN. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY
AND TONIGHT.
WEDNESDAY THROUGH THURSDAY...ELONGATED CDFNT BETWEEN SFC LOWS
CENTERED OVER SE MANITOBA AND WRN KANSAS WILL GAIN IMPETUS TO PUSH
E AS A TROUGH AXIS OVER THE NRN ROCKIES MOVES INTO THE WRN DAKOTAS
BY LATE MRNG WED. STRONG MOISTURE CONVERGENCE ALONG WITH HIGHLY
CONCENTRATED LIFT WILL CONTRIBUTE TO PLENTY OF RAINFALL ACRS MUCH
OF THE MPX CWFA. MAY HAVE BEEN A LITTLE CONSERVATIVE ON THE
RAINFALL FCST FOR WED BUT POCKETS OF HEAVIER RAINFALL MAY EASILY
PRODUCE AN INCH OF RAIN OR MORE THROUGH THE FIRST HALF OF THE DAY.
SEVERE WX PROSPECTS ARE QUITE LOW SINCE THE BULK OF THE SHEAR AND
INSTABILITY WILL BE EAST OF THE FRONT...WORKING WITH LITTLE
INSOLATION BEFORE THE FROPA. RAIN CHANCES DIMINISH GREATLY WED
NIGHT AS THE FRONT EXITS TO THE W...TO BE FOLLOWED BY A DRIER NW
FLOW ALOFT AND SFC HIGH PRES EXPANDING NEWD FROM THE CENTRAL
PLAINS THU. COOLER AND DRIER CONDITIONS WILL MOVE INTO THE AREA
WITH THE COLD FROPA...WITH HIGHS BUMPED BACK DOWN INTO THE 70S AND
LOWS INTO THE 50S.
FRIDAY THROUGH MONDAY...THE HIGHLIGHT OF THE END OF THIS WEEK INTO
EARLY NEXT WEEK IS THE POTENTIAL FOR ANOTHER STRONG RAIN-MAKER FRI
NIGHT THROUGH SAT NIGHT. A STORM SYSTEM MEANDERING OVER THE NRN
CALIFORNIA COAST THU WILL BE NUDGED OVER THE ROCKIES THU INTO FRI
AS A LARGE LONGWAVE TROUGH MOVES ONSHORE THE PAC NW. THIS SFC LOW
WILL BECOME ENHANCED ON THE LEE SIDE OF THE ROCKIES FRI AND SHIFT
E INTO THE GREAT LAKES BY EARLY SUN MRNG. NOT A HUGE PUNCH OF
WARMER AIR WITH THIS SYSTEM AS THE TRACK OF THIS SYSTEM WILL KEEP
SIGNIFICANTLY WARMER AIR SUPPRESSED TO THE S...BUT TEMPS WILL
STILL BE NUDGED INTO LOWER 80S THROUGH THE WEEKEND ALONG WITH
DEWPOINTS RETURNING INTO THE MID- TO UPPER-60S. THE BEST CHCS FOR
PRECIP COMES FRI NIGHT INTO SAT AS THE SYSTEM EJECTS OUT OF THE
PLAINS INTO THE OHIO VALLEY...THEN DRIER HIGH PRESSURE RETURNS FOR
EARLY NEXT WEEK.
&&
.AVIATION... /06Z TAF ISSUANCE/
MCS DEVELOPING OVER EASTERN DAKOTAS AND WILL BUILD EAST ACROSS
WESTERN AND CENTRAL AREAS OVERNIGHT. SHOULD GRADUALLY LIFT NORTH
OVERNIGHT AS WAA/LLJ PATTERN LIFTS NORTH AND EAST. EXPECT BOUNDARY
TO LIFT INTO T LEAST CENTRAL AREAS DURING THE DAY. SHOULD SEE
CAPPED REGION MOVING NORTHEAST AS FRONT MOVES NORTH. SHOULD SEE
FRONT BECOME ACTIVE AGAIN DURING THE AFTERNOON KAXN/KRWF AND
POSSIBLY KSTC IF BOUNDARY LINGERS CLOSER. THEN AS FRONT MOVES
SLOWLY EAST...TSRA NOT EXPECTED UNTIL AFTER MAINLY 00Z WED.
MVFR/ISOLD IFR POSSIBLE IN HEAVIER TSRA INTO THE AFTERNOON ONCE
AGAIN. DO EXPECT WINDS TO INCREASE FROM THE SOUTH WITH WARM FROPA
WITH GUSTS 15 TO 30 KNOTS POSSIBLE OVER SOUTHERN AREAS.
KMSP...DO ANTICIPATE SOME TSRA MOVING ACROSS THE FIELD OVERNIGHT.
TIMING IN QUESTION BUT 08Z-12Z LOOKS TO BE THE BEST TIME. THEN
BOUNDARY SHOULD LIFT NORTH OF THE AREA WITH CLEARING AND
INCREASING /GUSTY SOUTH WIND LATE MORNING/AFTERNOON. SHOULD SEE
BETTER CHANCE OF TSRA MOVING IN AFTER 00Z WED AS FRONT MOVES
CLOSER. MVFR/ISOLD IFR WITH STRONG TSRA INTO THE EVENING. EAST TO
SOUTHEAST WIND THIS MORNING...BECOMING SOUTH WIND INCREASING BY
LATE MORNING...WITH GUSTS TO 27 KNOTS POSSIBLE.
OUTLOOK...
WEDNESDAY...MVFR WITH -SHRA. W WINDS 6 TO 10 KNOTS.
THURSDAY...VFR. NW WINDS 6 TO 10 KNOTS.
FRIDAY...VFR SW WINDS 4 TO 8 KNOTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR ANOKA-CARVER-
CHISAGO-DAKOTA-GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-
MCLEOD-RAMSEY-RICE-SCOTT-SHERBURNE-SIBLEY-WASHINGTON-WRIGHT.
FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR BENTON-
CHIPPEWA-KANDIYOHI-MEEKER-MILLE LACS-MORRISON-POPE-RENVILLE-
STEARNS-SWIFT-TODD.
WI...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR PIERCE-POLK-
ST. CROIX.
&&
JPC/JRBHazardous weather outlook, Jun 19, 4:45 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 445 AM CDT TUE JUN 19 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 445 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ALONG AND NORTH OF A STATIONARY FRONT RESIDING OVER SOUTHERN MINNESOTA TODAY THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THERE APPEARS TO BE TWO TIME PERIODS FOR SEVERE WEATHER...ONE THIS MORNING THROUGH APPROXIMATELY 9 AM CDT AND ANOTHER LATE THIS AFTERNOON THROUGH THIS EVENING. IN ADDITION... SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN WITH RAINFALL RATES EXCEEDING 1 INCH PER HOUR...WHICH MAY EXACERBATE FLOODING PROBLEMS FROM NOT ONLY RAINFALL RECEIVED THIS MORNING BUT ALSO RAINFALL RECEIVED OVER THE PAST FEW DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA INTO WESTERN WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED DURING THE FIRST HALF OF WEDNESDAY AS A STRONG AREA OF LOW PRESSURE LIFTS OUT OF SOUTH DAKOTA AND ACROSS MINNESOTA...DRAGGING A COLD FRONT ACROSS THE REGION. THERE IS A VERY SMALL RISK THAT A FEW OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THESE STORMS ALSO HAVE THE POTENTIAL OF PRODUCING TORRENTIAL RAIN AND AREAS OF FLOODING. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE FRIDAY THROUGH SATURDAY EVENING AS ANOTHER FRONTAL SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 19, 4:41 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
441 AM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 AM HAIL PRESCOTT 44.75N 92.79W
06/19/2012 M1.25 INCH PIERCE WI LAW ENFORCEMENT
&&
MKMLocal storm report, Jun 19, 4:44 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 AM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM TSTM WND GST ST PAUL 44.95N 93.10W
06/19/2012 M64.00 MPH RAMSEY MN ASOS
REPORTED AT ST PAUL DOWNTOWN AIRPORT
0433 AM TSTM WND GST STANTON 44.47N 93.02W
06/19/2012 M63.00 MPH GOODHUE MN AWOS
REPORTED AT STANTON AIRFIELD
&&
MKMLocal storm report, Jun 19, 4:47 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
447 AM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM TSTM WND GST EDEN PRAIRIE 44.85N 93.46W
06/19/2012 M54.00 MPH HENNEPIN MN ASOS
MEASURED AT FLYING CLOUD AIRPORT
0411 AM TSTM WND GST LAKEVILLE 44.68N 93.24W
06/19/2012 M54.00 MPH DAKOTA MN AWOS
REPORTED AT LAKEVILLE AIRPORT
0414 AM TSTM WND GST FARIBAULT 44.30N 93.27W
06/19/2012 M55.00 MPH RICE MN AWOS
MEASURED AT FARIBAULT MUNICIPAL AIRPORT
0419 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
06/19/2012 M54.00 MPH HENNEPIN MN ASOS
MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT.
&&
MKMLocal storm report, Jun 19, 5:18 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 AM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM TSTM WND GST HUTCHINSON 44.89N 94.37W
06/19/2012 M53.00 MPH MCLEOD MN AWOS
MEASURED AT HUTCHINSON AIRPORT
0240 AM HAIL REDWOOD FALLS 44.54N 95.11W
06/19/2012 M0.75 INCH REDWOOD MN BROADCAST MEDIA
DIME SIZED HAIL
0243 AM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
06/19/2012 M45.00 MPH REDWOOD MN ASOS
MEASURED AT REDWOOD FALLS MUNICIPAL AIRPORT
0255 AM HAIL 10 SE REDWOOD FALLS 44.44N 94.97W
06/19/2012 M0.75 INCH REDWOOD MN BROADCAST MEDIA
NICKEL SIZED HAIL NEAR GILFILLAN
0255 AM HAIL MORGAN 44.42N 94.92W
06/19/2012 M0.75 INCH REDWOOD MN BROADCAST MEDIA
DIME SIZED HAIL
0300 AM HAIL PLYMOUTH 45.02N 93.46W
06/19/2012 M0.75 INCH HENNEPIN MN NWS EMPLOYEE
DIME SIZED HAIL
0301 AM TSTM WND GST CRYSTAL 45.04N 93.36W
06/19/2012 M46.00 MPH HENNEPIN MN ASOS
MEASURED AT MINNEAPOLIS CRYSTAL AIRPORT
0302 AM TSTM WND GST EDEN PRAIRIE 44.85N 93.46W
06/19/2012 M53.00 MPH HENNEPIN MN ASOS
MEASURED AT FLYING CLOUD AIRPORT.
0303 AM HAIL FAIRFAX 44.53N 94.72W
06/19/2012 M0.75 INCH RENVILLE MN LAW ENFORCEMENT
DIME SIZED HAIL
0313 AM TSTM WND GST NEW ULM 44.31N 94.46W
06/19/2012 M49.00 MPH BROWN MN AWOS
REPORTED AT NEW ULM MUNICIPAL AIRPORT
0314 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
06/19/2012 M44.00 MPH HENNEPIN MN ASOS
MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT
0321 AM HAIL WINTHROP 44.54N 94.36W
06/19/2012 M0.88 INCH SIBLEY MN LAW ENFORCEMENT
REPORTED BY POLICE DEPARTMENT
0330 AM HAIL GAYLORD 44.55N 94.22W
06/19/2012 M1.00 INCH SIBLEY MN TRAINED SPOTTER
ENOUGH HAIL TO MAKE THE GROUND WHITE
0330 AM TSTM WND GST 2 NNW NEW GERMANY 44.91N 93.99W
06/19/2012 M56.00 MPH CARVER MN MESONET
MEASURED BY MNDOT SENSOR ON BWY 7 AT MILE POST 161.
0335 AM TSTM WND DMG LESTER PRAIRIE 44.88N 94.04W
06/19/2012 MCLEOD MN TRAINED SPOTTER
LARGE TREE ON HOUSE. TIME ESTIMATED BY RADAR.
0345 AM HAIL LE CENTER 44.39N 93.73W
06/19/2012 E0.75 INCH LE SUEUR MN EMERGENCY MNGR
PENNY SIZED HAIL AND WINDS APPROXIMATELY 30 MPH.
0352 AM TSTM WND GST 4 ENE HENDERSON 44.55N 93.83W
06/19/2012 M66.00 MPH SCOTT MN MESONET
MNDOT ROAD SENSOR
0355 AM TSTM WND GST BELLE PLAINE 44.62N 93.76W
06/19/2012 M83.00 MPH SCOTT MN FIRE DEPT/RESCUE
0355 AM HAIL BELLE PLAINE 44.62N 93.76W
06/19/2012 M1.00 INCH SCOTT MN TRAINED SPOTTER
0359 AM TSTM WND GST 1 N NEW PRAGUE 44.56N 93.57W
06/19/2012 M80.00 MPH SCOTT MN EMERGENCY MNGR
MEASURED BY SPOTTER AT CO RD 2 AND 21. REPORTED BY
EMERGENCY MANAGER.
0400 AM TSTM WND GST 1 E SAVAGE 44.76N 93.34W
06/19/2012 M63.00 MPH SCOTT MN MESONET
APRSWXNET SENSOR. TIME ESTIMATED.
0403 AM TSTM WND GST PRIOR LAKE 44.73N 93.43W
06/19/2012 M60.00 MPH SCOTT MN NWS EMPLOYEE
0404 AM TSTM WND GST EDEN PRAIRIE 44.85N 93.46W
06/19/2012 M54.00 MPH HENNEPIN MN ASOS
MEASURED AT FLYING CLOUD AIRPORT
0410 AM HAIL LAKEVILLE 44.68N 93.24W
06/19/2012 M0.75 INCH DAKOTA MN TRAINED SPOTTER
0410 AM TSTM WND DMG LAKEVILLE 44.68N 93.24W
06/19/2012 DAKOTA MN TRAINED SPOTTER
10 INCH DIAMETER TREE DOWNED
0411 AM TSTM WND GST LAKEVILLE 44.68N 93.24W
06/19/2012 M54.00 MPH DAKOTA MN AWOS
REPORTED AT LAKEVILLE AIRPORT
0414 AM TSTM WND GST FARIBAULT 44.30N 93.27W
06/19/2012 M55.00 MPH RICE MN AWOS
MEASURED AT FARIBAULT MUNICIPAL AIRPORT
0415 AM TSTM WND DMG 2 SSW ROSEMOUNT 44.72N 93.09W
06/19/2012 DAKOTA MN TRAINED SPOTTER
30 FT TREE DOWN. WOOD FENCE BLOWN OVER. NEAR INTERSECTION
OF SHANNON PARKWAY AND HWY 46. TIME ESTIMATED BY RADAR.
0419 AM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
06/19/2012 M54.00 MPH HENNEPIN MN ASOS
MEASURED AT MINNEAPOLIS ST PAUL INTERNATIONAL AIRPORT.
0423 AM TSTM WND DMG EAGAN 44.82N 93.16W
06/19/2012 DAKOTA MN TRAINED SPOTTER
30 FT TALL PINE TREE UPROOTED. BRANCHES BROKEN OFF OTHER
TREES.
0425 AM HAIL DUNDAS 44.43N 93.20W
06/19/2012 M1.00 INCH RICE MN TRAINED SPOTTER
0429 AM TSTM WND GST ST PAUL 44.95N 93.10W
06/19/2012 M64.00 MPH RAMSEY MN ASOS
REPORTED AT ST PAUL DOWNTOWN AIRPORT
0430 AM TSTM WND DMG HASTINGS 44.73N 92.85W
06/19/2012 DAKOTA MN PUBLIC
18 INCH DIAMETER TREE UPROOTED.
0433 AM TSTM WND GST STANTON 44.47N 93.02W
06/19/2012 M63.00 MPH GOODHUE MN AWOS
REPORTED AT STANTON AIRFIELD
0438 AM HAIL PRESCOTT 44.75N 92.79W
06/19/2012 M1.25 INCH PIERCE WI LAW ENFORCEMENT
&&
MKMLocal storm report, Jun 19, 5:37 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 AM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM TSTM WND GST 2 NE RED WING 44.60N 92.57W
06/19/2012 M54.00 MPH PIERCE WI AWOS
MEASURED AT RED WING AIRPORT.
&&
MKMSpecial weather statement, Jun 19, 5:53 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
553 AM CDT TUE JUN 19 2012
MNZ062-063-WIZ014-023-191130-
POLK-RAMSEY-ST. CROIX-WASHINGTON-
553 AM CDT TUE JUN 19 2012
...THUNDERSTORMS MOVING THROUGH POLK...RAMSEY...ST.
CROIX AND WASHINGTON COUNTIES THROUGH 630 AM CDT...
AT 550 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR LAUDERDALE. THIS STORM WAS MOVING EAST AT 50 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROSEVILLE.
LITTLE CANADA.
GEM LAKE.
WILLERNIE.
STILLWATER.
OAK PARK HEIGHTS.
LAT...LON 4535 9249 4504 9236 4491 9319 4491 9320
4501 9320 4504 9322 4512 9323 4512 9303
4523 9301
TIME...MOT...LOC 1052Z 253DEG 43KT 4501 9316The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:47 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 43 min |
| Jun 19, 1:11 AM CDT | Special Weather Statement | MPX | Kandiyohi | 49 min |
| Jun 19, 2:00 AM CDT | Severe Thunderstorm Warning | MPX | Redwood | 60 min |
| Jun 19, 2:07 AM CDT | Special Weather Statement | MPX | Chippewa | 38 min |
| Jun 19, 2:20 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 40 min |
| Jun 19, 2:43 AM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 62 min |
| Jun 19, 2:44 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 46 min |
| Jun 19, 3:19 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Le Sueur, McLeod, Nicollet, Rice, Scott and 1 more | 41 min |
| Jun 19, 3:30 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Goodhue, Le Sueur, Rice, Scott | 45 min |
| Jun 19, 3:50 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Hennepin, Ramsey, Scott, Wright | 40 min |
| Jun 19, 3:55 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 50 min |
| Jun 19, 4:26 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Ramsey, Washington | 64 min |
| Jun 19, 4:38 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 52 min |
| Jun 19, 6:11 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 34 min |
| Jun 19, 11:57 AM CDT | River Flood Warning | MPX | Wright | 9 days |
| Jun 19, 12:25 PM CDT | River Flood Watch | MPX | Todd | 25 hr |
| Jun 19, 12:25 PM CDT | River Flood Watch | MPX | Hennepin, Wright | 10 hr |
| Jun 19, 6:44 PM CDT | Special Weather Statement | MPX | Douglas | 46 min |
| Jun 19, 3:19 AM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Saint Croix | 41 min |
| Jun 19, 4:30 AM CDT | Special Weather Statement | MPX | Chippewa | 45 min |
| Jun 19, 5:09 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 66 min |
Nearby
Special Weather Statements in Minnesota, 2012Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.